On H2 control of systems with multiple I/O delays


Moelja, Agoes A. and Meinsma, Gjerrit and Kuipers, Jacolien (2006) On H2 control of systems with multiple I/O delays. IEEE transactions on automatic control, 51 (8). pp. 1347-1354. ISSN 0018-9286

open access
Abstract:The optimal control problem of systems with multiple I/O delays is solved. The problem is tackled by first transforming it to what is called the two-sided regulator problem. The latter is solved using orthogonal projection arguments and spectral factorization. The resulting controller is an interconnection of rational blocks, nonrational blocks having finite impulse response, and delay operators, all of which are implementable.
Item Type:Article
Copyright:© 2006 IEEE
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66614
Official URL:https://doi.org/10.1109/TAC.2006.878739
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 237622